MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY UHD4
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/20/2023, it was reported by an arthrex employee via (b)(4) that an ar-3200-0021 ccu was experiencing an issue with (oversized log files in /var/log directory) after being updated to v4.15.0.This occurred during a case with no patient effect reported.
 
Additional Manufacturer Narrative
Device not returned.The most likely cause for the reported event is a software defect.

Brand Name
CCU, ARTHREX SYNERGY UHD4
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18141846
Report Number1220246-2023-08754
Device Sequence Number20832769
Product Code GCJ
UDI-Device Identifier00888867197022
UDI-Public00888867197022
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY UHD4
Device Catalogue NumberAR-3200-0021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown